# SDR UIEA2024052300416

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shoe
- Part number: 141T99115
- Condition: Worn
- Location: Nlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR BOTH BRAKE SHOES OF WHEELS UPPER GEAR WITH WEAR( NOSE LANDING GEAR BRAKE SHOES OF WHEELS WERE REPLACED I.A.W. AMM 32-45-05-022-001 REV. 142 DATE 22 APR 24 AND AMM 32-45-05-422-007.REV. 142 DATE 22 APR 24. TORQUE APPLIED 35 IN LB , S/N 1222912342 DATE.11 JUL 24 I.A.W. AMM 20-11-00-910-802 REV. 142 DATE 22 APR 24. NO FURTHER DEFECTS NOTED. )
